MAUDE Adverse Event Report: COSTA MESA MFG DC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360T-SY-IN
Medical Device Problem Codes Smoking (1585); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ekom c235 compressor of this e360 ventilator emitted smoke.The ventilator was not in use on a patient at the time of the reported event.
 
Additional Manufacturer Narrative
D10: concomitant product: ekom c235 compressor ekom compressor c235-230v-50-1; sn: (b)(6).Medtronic is the supplier (b)(4) is the manufacturer and address as follows: (b)(4), regulatory affairs specialist md conformity 421-33 7967 474 email: (b)(4) device classification name: compressor, air, portable 510k number: k091871, procode: bti, h3: device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that the ekom c235 compressor of this e360 ventilator emitted smoke.The device was made available for evaluation.The service personnel (sp) inspected the ventilator and could not confirm the reported issue but found the compressor motor was non-operational and replaced the compressor motor.The ventilator and compressor was allowed to ventilator on a test lung for 30 minutes without any problem.The investigation could not confirm the reported issue of smoke emission.The cause of the secondary issue was isolated in the field to a potential fault in the compressor motor.The event is included in the trending and monitoring plan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received as follows: it was reported that the ekom c235 compressor of this e360 ventilator had an issue.The ventilator was not in use on a patient at the time of the reported event.
 
Additional Manufacturer Narrative
Section b5 updated as the customer did not actually see smoke only reported that there was a compressor issue.Section h6 device codes and evaluation codes were updated base on additional information received: device code (annex a) remove a1009 and add a1411 conclusion code (annex d) remove d15 and add d02 component code (annex g) remove g07001 and add g04090 h3 device evaluation summary was updated due to additional information received.Edtronic conducted an investigation based upon all information received.It was reported that the ekom c235 compressor of this e360 ventilator had an issue.The device was made available for evaluation.The service personnel (sp) inspected the ventilator and found the compressor motor was non-operational, so sp replaced the compressor motor.The unit was allowed to ventilate on test lung for 30 mins without any problem.The cause of the event was isolated in the field to a potential fault in the compressor motor.The event is included in the trending and monitoring plan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
Manufacturer (Section G)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21152905
Report Number2023050-2025-00002
Device Sequence Number15762060
Product Code CBK
UDI-Device Identifier10884521541283
UDI-Public10884521541283
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K101803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360T-SY-IN
Device Catalogue NumberE360T-SY-IN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EKOM COMPRESSOR C235-230V-50-1, SN (B)(6).
Patient SexUnknown